MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE

COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE
Model Number 2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an unknown surgery and experienced a partial wound dehiscence within 24 hours post closure.Patient was returned to surgery for closure.Attempts were made, but no additional information was provided.(b)(4).
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h6, h11 distribution history the complaint product was manufactured by csi.Manufacturing record review a review of the device history record could not be performed because the lot/serial number was not provided.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the complaint product lot/serial number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history is not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions for wound separation.However, no evidence of manufacturing issues was found in those cases.Product receipt the complaint product was not received at csi.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause based on the information available, no definitive root cause could be determined.The reported wound dehiscence occurred in a timeframe in which multiple non device related factors may contribute.There is insufficient information to confirm a causal relationship with the device, procedure, or patient condition.Early post operative wound dehiscence may be associated with multiple factors such as patient related conditions, wound tension, infection, or mechanical stress; however, no evidence is available to attribute causation in this case.Corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.

Brand Name
INSORB
Common Device Name
SKIN STAPLER/STAPLE, BIOABSORBABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
4752651582
MDR Report Key24688644
Report Number1216677-2026-00024
Device Sequence Number15963069
Product Code GDW
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030
Device Catalogue Number2030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age29 YR
Patient SexFemale
Patient RaceWhite